JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY α-IRRESOLUTE MAPPINGS ON INTERVAL-VALUED FUZZY TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 1,  2009, pp.87-95
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.1.087
 Title & Authors
INTERVAL-VALUED FUZZY α-IRRESOLUTE MAPPINGS ON INTERVAL-VALUED FUZZY TOPOLOGICAL SPACES
Min, Won-Keun;
  PDF(new window)
 Abstract
In this paper, we introduce the concepts of IVF -irresolute mappings and IVF -irresolute open mappings and investigate some characterizations for them on the interval-valued fuzzy topological spaces.
 Keywords
IVF -irresolute;IVF -continuous;IVF continuous;
 Language
English
 Cited by
 References
1.
M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, J. Fuzzy Math. 21 (1987), 1-17.

2.
Y. B. Jun, G. C. Kang and M.A. Ozturk Interval-valued fuzzy semiopen, preopen and $\alpha$-open mappings, Honam Math. J., 28(2), (2006) pp. 241-259.

3.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets , Indian J. Pure Appl. Math., 30(1), (1999) pp. 23-38.

4.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)